| Model Number |
1100403 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A simplygo device was returned to a third-party service center with initial alleged complaint of burning smell, device shut off and won't turn back on.During evaluation, the service center found that pca is burned and requires replacement, inlet filter must be replaced due to preventive maintenance.Additionally, the device was returned repaired.
Additional Manufacturer Narrative
The reported failure of thermal issue is accommodated in the product risk management file as being linked to hazard with description fire, flame, smoke.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.